European Annals of Allergy and Clinical Immunology THE OFFICIAL JOURNAL OF AAITO THE OFFICIAL JOURNAL OF SPAIC HOME PAGE
EDITORS IN CHIEF
L. Cecchi (Italy)
P. Carreiro-Martins (Portugal)

DEPUTY EDITORS
R. Rodrigues Alves (Portugal)
M.B. Bilò (Italy)
 
ASSOCIATE EDITORS
R. Asero (Italy)
M. Branco Ferreira (Portugal)
E. Scala (Italy)
D. Solé (Brasil)
G. Sturm (Austria)

EDITORIAL BOARD
I. Agache (Romania)
I. Annesi Maesano (France)
L. Antonicelli (Italy)
G. Azizi (Iran)
L.M. Borrego (Portugal)
K. Brockow (Germany)
S. Bavbek (Turkey)
E. Cichocka-Jarosz (Poland)
M. Cugno (Italy)
L. Delgado (Portugal)
P. Demoly (France)
G. D'Amato (Italy)
S. Durham (UK)
M. Faber (Belgium)
M. Fernandez-Rivas (Spain)
J. Fonseca (Portugal)
ZS. Gao (China)
G.P. Girolomoni (Italy)
E. Goudouris (Brasil)
A. Grumach (Brasil)
G. Kostantinou (Greece)
F. Levi-Shaffer (Israel)
M. Maurer (Germany)
L. Mayorga (Spain)
C. Micheletto (Italy)
M. Morais de Almeida (Portugal)
G. Moscato (Italy)
A. Musarra (Italy)
C. Nunes (Portugal)
M. Ollert (Lussemburgo)
P. Parronchi (Italy)
G. Passalacqua (Italy)
E. Pedro (Portugal)
A. Perino (Italy)
O. Quercia (Italy)
A. Romano (Italy)
G. Scadding (UK)
A. Todo Bom (Portugal)
A. Tedeschi (Italy)
R. van Ree (Netherland)
D. Villalta (Italy)
S. Voltolini (Italy)

FOUNDERS
F. Bonifazi (Italy)
A. Sabbah (France)
************************* 

Chief Business & Content Officer
Ludovico Baldessin

Editorial Coordinator
Barbara Moret

Publishing Editor
Greta Schincaglia
g.schincaglia@lswr.it
Ph. 0039 (0)2-88184.512

Production Manager
Paolo Ficicchia
p.ficicchia@lswr.it
Ph. 0039 (0)2-88184.222

Sales
Stefano Busconi
dircom@lswr.it
Ph. 0039 (0)2-88184.404

Printing
Mccgraphics Pol. Ind. 
Txirrita Maleo Pab 11 20100 
Errenteria (Gipuzkoa), Spain

EDRA SpA 
Via G. Spadolini, 7
20141 Milano - Italy
Ph. 0039 (0)2-88184.1
Fax 0039 (0)2-88184.301
www.edizioniedra.it
Table of Contents »

Patch testing in a case of eslicarbazepine and carbamazepine induced cutaneous reaction


E. Finelli1 finelli.elena@gmail.com, P. Custódio1, O. Porovska2, S. Prates1, P. Leiria-Pinto1

Show more: Authors information and Publication history

Doi
https://doi.org/10.23822/EurAnnACI.1764-1489.37

Summary
Anticonvulsants are among the drugs most commonly involved in cutaneous adverse drug reactions (CADRs). Eslicarbazepine is a new anti-epileptic drug, chemically related to carbamazepine but with a more favorable safety profile. We report the clinical case of a woman who developed a skin rash on day 10 of eslicarbazepine with further exacerbation with eosinophilia on day 2 of carbamazepine. Epicutaneous tests were positive with eslicarbazepine.

Key words
eslicarbazepine; anticonvulsant drugs; skin rash; drug allergy; epicutaneous tests


Cite this article as:
Finelli E, Custódio P, Porovska O, Prates S, Leiria-Pinto P. Patch testing in a case of eslicarbazepine and carbamazepine induced cutaneous reaction . Eur Ann Allergy Clin Immunol. 2018;50(5):229-231. doi:10.23822/EurAnnACI.1764-1489.37


FULL TEXT